# SDR VY1L107551

- Difficulty date: December 14, 2002
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N67TV
- Make and model: Snias AS350BA
- Aircraft serial: 2859
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BEARINGS CRACKING.
